# SDR PCAA0201015

- Difficulty date: January 16, 2002
- Submitted: January 17, 2002
- Operation: Air carrier
- Aircraft: N835EX
- Make and model: Dhav DHC8102
- Aircraft serial: 289
- Aircraft time: 25,403 hours, 28,491 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6038443
- Part serial: 2283
- Condition: Inoperative
- Location: Position 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE VISIT RIGHT AFT EMERGENCY LIGHTS FOUND TO BE INOPERATIVE. POWERSUPPLY BOX AT POSITION #400 AND 2 BATTERIES WERE REPLACED, POSITION #400 AND #600. OPERATIONAL CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
